# SDR CALA2015120400967

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 57,128 hours, 19,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER AISLE LIGHTS IN AFT CABIN INOPERATIVE.  TROUBLE SHOT SYS, FOUND EMER LIGHTS BATTERY CHARGER BAD.  REMOVED CHARGER, PN D717-02-030, SN 4494.  INSTALLED NEW CHARGER, PN D717-02-030 & SN 5617.  SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-06.  R & R ACCOMPLISHED IAW AMM 33-5 1-06.
